MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. DORSAL HEIGHT ADJUSTER; SCREWDRIVER

ZIMMER BIOMET SPINE, INC. DORSAL HEIGHT ADJUSTER; SCREWDRIVER
Catalog Number 2000-9072
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection of a field return from a hospital, a warehouse discovered a defective polaris dorsal height adjuster.The hospital did not provide any patient or event information.Upon manufacturer investigation, it was found that the driver tip was fractured.
 
Additional Manufacturer Narrative
A review of the dhr was conducted and found no indications of manufacturing issues.An inspection of the part shows the tip is twisted and fractured.This event likely cannot be attributed to manufacturing or design related issues.The complaint is confirmed for polaris 5.5 dorsal height adjuster for the failure of fracture.The failure could possibly be attributed to the repeated usage and/or excessive forces being applied beyond the intended use of the instrument leading to the fracture of the device.This device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
DORSAL HEIGHT ADJUSTER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key25196485
Report Number3012447612-2026-00132
Device Sequence Number13405327
Product Code HXX
UDI-Device Identifier03662663191883
UDI-Public(01)03662663191883(10)P1902F
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000-9072
Device Lot NumberP1902F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic